Forcings which preserve large cardinals
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 29-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_Suppl_a6,
author = {Friedman, Sy-David},
title = {Forcings which preserve large cardinals},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--47},
year = {2010},
volume = {51},
number = {Suppl},
mrnumber = {2752958},
zbl = {1262.03105},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a6/}
}
Friedman, Sy-David. Forcings which preserve large cardinals. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010), pp. 29-47. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_Suppl_a6/